# SDR JJBA20160214009

- Difficulty date: February 14, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 35,298 hours, 48,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMER LIGHTS ARE INOPERATIVE.  OPERATIONAL CHECKED SATISFACTORY.
